# SDR 9612976612

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 2300-2320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE UPPER SURFACE OF THE LOWER LAV PAN BS 2300 TO 2320, RBL 10 TO 20.  REPLACED DOUBLER FITTING (P/N 65B04359-1) PER SRM 51-10-01, PAR 9 PG 18.
